View Full Version : Help please!


Girltan
01-06-13, 03:14 AM
Hello I am a 24 year old girl and tomorrow I will be starting biphentin 20 mg, once per day.

I don't have ADD or ADHD, I spoke to my DR explaining that I was struggling brutaly to lose weight and that Im always hungry & he recommended I try biphentin.

I asked around & I was told that all though that drug isnt prescribed formaly for weight loss, one of the side affects are decreased appetite.

Im terrified of taking this medication because I am scared it will change me. My friends tell me biphentin will change my brain chemistry and I won't be the same person anymore? Is this true? If that is the case? How will it change me, and does it have permanent effects?

Also when I take the pill for the first time, do you think I will feel anything in my brain or heart? Will I feel like my heart is raicing?

Im terrified & if anyone can give me advice, Id truly appreciate it!

sarahsweets
01-06-13, 01:01 PM
Its unusual for a doctor to prescribe meds for weight loss but the meds do not change your brain chemistry. Certainly not permanently.